# SDR ABXA060190

- Difficulty date: March 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5773311
- Condition: Corroded
- Location: Bs 1600 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAD BULGE AND RIVETS POPPED OFF AT STA 1600, LONGERON 27 RIGHT.  EXISTING REPAIR REMOVED, AND SKIN AND INNER DOUBLER CUT TO REMOVE ALL CORROSION.  COMPLETED REPAIR IAW REA D853-53635-MR.
